# SDR 2008UALA06131

- Difficulty date: October 15, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 31,053 hours, 3,922 cycles
- Engine: Pwa PW40903
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 8102044
- Condition: Faulty
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION PROBLEM.  FLIGHT DIVERTED.  SUSPECT FAULTY FCSOV.  REPLACED RIGHT UPPER AND LOWER FLIGHT CONTROL SHUTOFF VALVE.  RAN ENGINES.  NO PROBLEMS FOUND.  ALL OPS NORMAL.
